# SDR DL72S991051

- Difficulty date: April 9, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N8875Z
- Make and model: Boeing 727225A
- Aircraft serial: 21293
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: 652163241
- Condition: Cracked
- Location: Lt Te Midflap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SHOP INSPECTION THE COVE SKIN WAS FOUND CRACKED 32 INCHES FROM THE I/B END OF MIDFLAP.  THE COVE SKIN WAS REPAIRED BY REMOVING THE DAMAGE AND INSTALLING A DOUBLER PER 727 MM 57-52-0, FIG 809.
